# SDR ASOA201001458

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE UNDER CARGO DOOR SILL AT FS 605.00, LBL 43, HAS CRACK IN RADIUS.  REMOVED LT ANGLE AT FS 605.00 IAW SRM 51-42.  LT ANGLE REQUIRES LOCATING, DRILLING OF HOLES AND INSTALL.   ANGLE BRACKET, PN 601R35011-13 AT FS 605.0 LBL 43 LOCATED, DRILLED AND INSTALLED IAW SRM 51-40-01. (CLOSED)
